# SDR ASOA2015073013560

- Difficulty date: July 30, 2015
- Submitted: August 21, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATIONS NOTED AT 621 REAR PRESSURE BULKHEAD, BL 0.00, WL 110.00 APPROXIMATELY 1.700" IN LENGTH VERTICALLY 50 PERCENT FULL SCREEN HEIGHT FAILING NDT.  COMPLIED WITH EC/TC REO 601R-53-61-1285 AND GREO 601R-53-61-1285, REV D, DATED 10/31/2011 AS WRITTEN. REO 601R-53-61-5531, REV HAS BEEN ACCOMPLISHED AND ALL STEPS HAVE BEEN DOCUMENTED AND SIGNED FOR ON A NON-ROUTINE WORK CARD.
